# SDR DALA2025042903304

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 18,923 hours, 2,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 1L AND 3R DOOR ASSIST CYLINDERS LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLES PER A330 AMM 52-15. OK FOR SERVICE. (7078618)
